# SDR DLM88100982

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 49,019 hours, 35,963 cycles
- Engine: Pwa JT8D219
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Hortz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 09-460214-12, AD ME08, REV D, HOR STAB REAR SPAR UPPER CAP AFT SKIN INSP  C/W EA 09-460214-12AD ME08 REV D, REF N/R T0169330.
